# SDR SWAA2015060940498

- Difficulty date: May 6, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 56,523 hours, 44,382 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546527
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FRAME CRACKED AT STATION 727, STRINGER 18A.  REPAIRED FRAME IAW EA.
